arrow
Volume 28, Issue 1
A Mathematical Proof of a Probabilistic Model of Hardy's Inequality

Prateek K

Anal. Theory Appl., 28 (2012), pp. 95-100.

Published online: 2012-03

Export citation
  • Abstract

In this paper using an argument from [1] , we prove one of the probabilistic version of Hardy’s inequality.

  • Keywords

random variables, uniform partition, Hardy’s inequality.

  • AMS Subject Headings

11K99, 11P55

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-28-95, author = {}, title = {A Mathematical Proof of a Probabilistic Model of Hardy's Inequality}, journal = {Analysis in Theory and Applications}, year = {2012}, volume = {28}, number = {1}, pages = {95--100}, abstract = {

In this paper using an argument from [1] , we prove one of the probabilistic version of Hardy’s inequality.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2012.v28.n1.12}, url = {http://global-sci.org/intro/article_detail/ata/4546.html} }
TY - JOUR T1 - A Mathematical Proof of a Probabilistic Model of Hardy's Inequality JO - Analysis in Theory and Applications VL - 1 SP - 95 EP - 100 PY - 2012 DA - 2012/03 SN - 28 DO - http://doi.org/10.4208/ata.2012.v28.n1.12 UR - https://global-sci.org/intro/article_detail/ata/4546.html KW - random variables, uniform partition, Hardy’s inequality. AB -

In this paper using an argument from [1] , we prove one of the probabilistic version of Hardy’s inequality.

Prateek K. (1970). A Mathematical Proof of a Probabilistic Model of Hardy's Inequality. Analysis in Theory and Applications. 28 (1). 95-100. doi:10.4208/ata.2012.v28.n1.12
Copy to clipboard
The citation has been copied to your clipboard